# SDR AALA20091202TUL07

- Difficulty date: December 2, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Aircraft time: 58,526 hours, 24,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB MEMBRANE CUT AT INBOARD OF NUMBER 4 SEAT TRACK AT STATION 218.  REPAIRED WEB MEMBRANE PER SRM 53-14-01 AND AARD 53-20-00-16.
